# SDR ABXA010596

- Difficulty date: November 28, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- Aircraft time: 56,448 hours, 60,366 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFORMED BY THE CREW AFTER FLIGHT, THE COCKPIT DOOR WAS STUCK IN FLIGHT.  INSPECTED THE COCKPIT DOOR, HINGE, HANDLE, AND ALL THE SURROUNDING AREAS.  NO DEFECT FOUND.  OPS CHECKED GOOD IAW DC-9 MM.
